Facebook Pixel
EmpowHER Guest

This morning my vision became wavy or mirage like lasted for about 10 mts. I put alergy eye drops in them and that seemed to help. Whats happening?

By Anonymous September 22, 2011 - 8:49am
Rate This

Add a Comment3 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Have you started any medication? Some medications can cause blurry vision or a person can see lines before them, for the first 30 minutes or so after they wake up. Might this be the case with you?

Blurry vision can also be a sign of problems with blood sugar. Have you had this tested?

Since this has only happened one time, it's hard to really say what may be wrong. You may not have slept well or had dust or lint from bed clothes settle on your eyes (or dander from animals).

If this continues, seeing an eye doctor should be your course of action.


September 22, 2011 - 9:40am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Thank You , I found out that I was having a eye migraine, my sister and daughter get them often. Very scarry, case of too much stress in my life.

September 23, 2011 - 5:35am
HERWriter Guide (reply to Anonymous)

Hi Anon

That's good to know what happened.

Here is a little more information on migraines, including ocular (eye) migraines.


September 23, 2011 - 9:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Eyes & Vision

Get Email Updates

Eyes & Vision Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!